No. 22, Abimbola Street, Isolo Industrial Estate, Isolo, P.O. Box 1647, Lagos, Nigeria.
Afrab Chem Ltd, 22 Abimbola Street, Isolo Industrial Estate, Isolo, Lagos
Dosage Form, Composition & NAFDAC Registration Number (NRN)
Tablet (NRN:04-1288): Chlorpheniramine maleate BP 4 mg.
How to identify the Product: Light pink scored tablet marked with the marker's symbol.
Pack size: 1000's in HDPE Plastic.
Syrup (NRN:04-1955): Chlorpheniramine maleate BP 2 mg per 5 mL.
Pack size: 60 mL plastic bottle.
Allergin is an Alkyl amine H1 receptor antagonist. It diminishes the main action of histamine in the body by competitive reversible blockade of histamine receptor site on tissues. It also possesses anticholinergic and sedative activity. It prevents released histamines from dilating capillaries, thus preventing oedema of the respiratory mucosa.
Symptomatic control of all allergic conditions responsive to antihistamines including hay fever, vasomotor rhinitis, urticaria, angio-neurotic oedema, food allergy, drug and serum reactions, pruritus, and insect bites.
Allergin should not be given to neonates or premature infants. It should be avoided in pregnancy. It is also contraindicated during attack of asthma.
It should be used with care in conditions such as narrow and acute glaucoma, urinary retention and prostate hypertrophy.
Avoid use of Allergin with other products containing Chlorpheniramine maleate.
Allergin enhances sedative effect of CNS depressants including alcohol, barbiturates, hypnotics, narcotic analgesics, sedatives and tranquilizers.
Drowsiness, nausea and sedation.
Dosage & Administration
Allergin is administered orally:
|Syrup||Up to 1 year||1 mg (2.5 mL)||2 times daily|
|1-5 years(s)||1-2 mg (2.5-5 mL)||3 times daily|
|6-12years||2-4 mg (5-10 mL)||3-4 times daily|
|Tablet||Adult||4 mg (1 tablet)||3-4 times daily|
|Or as directed by the physician|
Keep in a cool dry place and away from the reach of children.